MAUDE Adverse Event Report: RHYTHMLINK INTERNATIONAL, LLC. RLSP503; SUBDERMAL NEEDLE ELECTRODE

RHYTHMLINK INTERNATIONAL, LLC. RLSP503; SUBDERMAL NEEDLE ELECTRODE
Model Number RLSP503
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
The date of the event is unspecified.During a carotid endarterectomy, a rhythmlink device (rlsp503, lot number unknown) was used, and it was reported that the needle detached from the leadwire and was left in the patient's arm.The needle was discovered after closure and was removed using tweezers.Images were taken to confirm that no fragments of the needle remained.

Brand Name
RLSP503
Common Device Name
SUBDERMAL NEEDLE ELECTRODE
Manufacturer (Section D)
RHYTHMLINK INTERNATIONAL, LLC.
1140 first street south
columbia SC 29209
Manufacturer Contact
sandra o'reilly
1140 first street south
columbia, SC 29209
MDR Report Key21263584
Report Number1067162-2025-00002
Device Sequence Number4276704
Product Code GXZ
UDI-Device Identifier10816312022428
UDI-Public10816312022428
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRLSP503
Device Catalogue NumberRLSP503
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown